# SDR DALA2022080805391

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,829 hours, 40,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 -DIV/DE- TO DTW DUE TO GREEN HYDRAULIC SYSTEM LOW QUANTITY. CORRECTIVE ACTION: FOUND PACKING LEAKING FROM ENGINE PUMP PRESSURE SWITCH, R/R PACKING. LEAK CHECK GOOD. OK FOR SERVICE. (9029422)
